# SDR USAA2014012400013

- Difficulty date: January 17, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS 6 CHECK LEVEL 2 EXFOLIATION CORROSION ON L2 DOOR WAY LOWER FWD SHAPE FITTING AT FRAME 68, Z 500.  REPLACED L2 DOOR WAY LOWER FWD SHAPE FITTING AT FRAME 68, Z 500 IAW SRM 51-74-00.
